Academic Journals Database
Disseminating quality controlled scientific knowledge

<i>L</i>-Topological Spaces Based on Residuated Lattices

ADD TO MY LIST
 
Author(s): Xuejun Liu | Zhudeng Wang

Journal: Advances in Molecular Imaging
ISSN 2161-6728

Volume: 02;
Issue: 01;
Start page: 41;
Date: 2012;
Original page

Keywords: Residuated Lattice | L-Topological Space | Interior Operator | Left (Right) Closure Operator

ABSTRACT
In this paper, we introduce the notion of L-topological spaces based on a complete bounded integral residuated lattice and discuss some properties of interior and left (right) closure operators.

Tango Jona
Tangokurs Rapperswil-Jona

     Affiliate Program